# SDR USAASB01171

- Difficulty date: June 11, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING PREFLIGHT, PILOT REPORTED THAT THE EMERGENCY EXIT LIGHTS ILLUMINATED WHILE NORMAL ELECTRICAL AC/DC POWER TO ALL BUSSES WAS AVAILABLE.  LIGHTS WOULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED A DEFECTIVE EMERGENCY LIGHT ARMING SWITCH ON THE COCKPIT P5 OVERHEAD PANEL.  OPS CHECK GOOD.  (M)
